Existence of Solutions for a Nonlinear Fractional Differential Equation with Integral Boundary Condition
This paper deals with a nonlinear fractional differential equation with integral boundary condition of the following form: Dαt x(t) = f(t, x(t),Dβ t x(t)), t ∈ (0, 1), x(0) = 0, x(1) = 1 0 g(s)x(s)ds, where 1 < α ≤ 2, 0 < β < 1. Our results are based on the Schauder fixed point theorem and the Banach contraction principle.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1335374Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1288
 D. Araya and C. Lizama, Almost automorphic mild solutions to fractional differential equations, Nonlinear Anal. TMA. vol. 69, no. 11, pp. 3692-3705, 2008.
 Z. Bai and H. L┬¿u, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl. vol. 311, no. 2, pp. 495-505, 2005.
 Y.-K. Chang and J. J. Nieto, Some new existence results for fractional differential inclusions with boundary conditions, Math. Comput. Modelling. vol. 49, no. 3-4, pp. 605-609, 2009.
 V. Gafiychuk, B. Datsko, and V. Meleshko, Mathematical modeling of time fractional reactiondiffusion systems, J. Comput. Appl. Math. vol. 220, no. 1-2, pp. 215-225, 2008.
 V. Daftardar-Gejji, Positive solutions of a system of non-autonomous fractional differential equations, J. Math. Anal. Appl. vol. 302, no. 1, pp. 56-64, 2005.
 V. Daftardar-Gejji and S. Bhalekar, Boundary value problems for multiterm fractional differential equations, J. Math. Anal. Appl. vol. 345, no. 2, pp. 754-765, 2008.
 M. El-Shahed, Positive solutions for boundary value problem of nonlinear fractional differential equation, Abstract Appl. Analysis, vol. 2007, Article ID 10368, 8 pages, 2007.
 A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands,2006.
 I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
 S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993.
 S. Zhang, Positive solutions for boundary-value problems of nonlinear fractional differential equations, Elec. J. Diff. Equ. vol. 2006, no. 36, pp. 1-12, 2006.
 B. Ahmad, A. Alsaedi, and B. S. Alghamdi, Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions, Nonlinear Anal. RWA. vol. 9, no. 4, pp. 1727-1740, 2008.
 B. Ahmad and A. Alsaedi, Existence of approximate solutions of the forced Duffing equation with discontinuous type integral boundary conditions, Nonlinear Anal. RWA. vol. 10, no. 1, pp. 358-367, 2009.
 Z. Yang, Existence of nontrivial solutions for a nonlinear Sturm- Liouville problem with integral boundary conditions, Nonlinear Anal. TMA. vol. 68, no. 1, pp. 216-225, 2008.
 A. Boucherif, Second-order boundary value problems with integral boundary conditions, Nonlinear Anal. TMA. vol. 70, no. 1, pp. 364-371,2009.